The scaling of geographic ranges: implications for species distribution models

TitleThe scaling of geographic ranges: implications for species distribution models
Publication TypeJournal Article
Year of Publication2016
AuthorsYackulic, CB, Ginsberg, JR
JournalLandscape Ecology
Volume31
Issue6
Pagination1195 - 1208
Date Published8/2016
ISSN0921-2973
DOI10.1007/s10980-015-0333-y
Short TitleLandscape Ecol

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2017